MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 781 to 800 of 1851

781
Power-Efficient Load Distribution for Multihomed Services With Sleep Mode Over Heterogeneous Wireless Access Networks

Lee, Joohyung; Dinh, Nga T.; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher; Han, Chimoon, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.63, no.4, pp.1843 - 1854, 2014-05

782
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

783
Probability of multiple crossings and pricing of double barrier options

Choe, Geon Horesearcher; Koo, Ki Hwan, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.29, no.Special SI, pp.156 - 184, 2014-07

784
A NECESSARY AND SUFFICIENT CONDITION FOR EDGE UNIVERSALITY OF WIGNER MATRICES

Lee, JiOonresearcher; Yin, Jun, DUKE MATHEMATICAL JOURNAL, v.163, no.1, pp.117 - 173, 2014-01

785
Asymptotic Behavior of Minima and Mountain Pass Solutions for a Class of Allen-Cahn Models

Byeon, Jaeyoungresearcher; Rabinowitz, Paul, Communications in Information and Systems, v.13, no.1, pp.79 - 95, 2013

786
On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.57, no.2, pp.254 - 263, 2014-06

787
Measuring Large Optical Transmission Matrices of Disordered Media

Yu, Hyeonseung; Hillman, Timothy R.; Choi, Wonshik; Lee, Ji Oonresearcher; Feld, Michael S.; Dasari, Ramachandra R.; Park, YongKeunresearcher, PHYSICAL REVIEW LETTERS, v.111, no.15, 2013-10

788
Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

789
Cyclic Division Algebras with Non-norm Elements

Li, Chengju; Yue, Qin; Bae, Sunghanresearcher, ALGEBRA COLLOQUIUM, v.21, no.2, pp.275 - 283, 2014-06

790
Large deviations for affine diffusion processes on R-+(m) x R-n

Kang, Wan-Moresearcher; Kang, Chulmin, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227, 2014-06

791
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

792
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

793
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

794
CHARACTERIZATION OF THE ELECTRIC FIELD CONCENTRATION BETWEEN TWO ADJACENT SPHERICAL PERFECT CONDUCTORS

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, Kihyun, SIAM JOURNAL ON APPLIED MATHEMATICS, v.74, no.1, pp.125 - 146, 2014

795
Invariance and Periodic Oversampling in Principal Shift-Invariant Spaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E97A, no.1, pp.313 - 321, 2014-01

796
Artin-Schreier extensions of the rational function field

Bae, Sunghanresearcher; Jung, Hwanyup; Kang, Pyung-Lyun, MATHEMATISCHE ZEITSCHRIFT, v.276, no.3-4, pp.613 - 633, 2014-04

797
ENHANCEMENT OF NEAR CLOAKING FOR THE FULL MAXWELL EQUATIONS

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON APPLIED MATHEMATICS, v.73, no.6, pp.2055 - 2076, 2013-12

798
An Optimized Random Channel Access Policy in Cognitive Radio Networks under Packet Collision Requirement for Primary Users

Cho, Hyeonje; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.12, pp.6382 - 6391, 2013-12

799
Generalized polarization tensors for shape description

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang Hyeon, NUMERISCHE MATHEMATIK, v.126, no.2, pp.199 - 224, 2014-02

800
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0